# SDR DALA2025121509119

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 35,935 hours, 13,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT EXTERIOR AFT OVERWING EMER EXIT LIGHT & INTERIOR LH AFT OVERWING EMER EXIT LIGHT INOP. R/R BATTERY PACK AT ROW 26 ABC AT FLOOR SIDEWALL PER 737 AMM 33-51-06. OPS TEST OK.
